# SDR ASAA0040034

- Difficulty date: March 19, 2000
- Submitted: August 21, 2000
- Operation: Air carrier
- Aircraft: N705AS
- Make and model: Boeing 737490
- Aircraft serial: 29318
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, THE EMERGENCY EXIT TRACK LIGHTS AT ROWS 14-17 WERE FOUND TO BE INOPERATIVE.  RECONNECTED WIRING/LIGHT AND LIGHTS OPERATED NORMALLY.  (M)
